MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27
Model Number 04.01.0173
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 5 december 2025.Reverse shoulder system 04.01.0173 glenosphere - d 39x27 (k170452) lot 2513442: (b)(4) items manufactured and released on 13-aug-2025.Expiration date: 29-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2513851: (b)(4) items manufactured and released on 20-oct-2025.Expiration date: 09-oct-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0123 humeral reverse hc liner d 39/+3mm (k170452) lot 2514686: (b)(4) items manufactured and released on 29-jul-2025.Expiration date: 10-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection about 1 month after the primary surgery.Glenosphere, liner, and metaphysis revised.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø39X27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23837285
Report Number3005180920-2025-01266
Device Sequence Number12029074
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2513442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight107 KG